# SDR WX0A071152

- Difficulty date: April 8, 2012
- Submitted: April 17, 2012
- Operation: Air carrier
- Aircraft: N861GA
- Make and model: Doug MD 83
- Aircraft serial: 49557
- System (JASC): 4990 · APU Oil System
- Part: Line
- Condition: Loose
- Location: Apu
- Component: Apu
- Component part number: 38003681
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

FLIGHT CREW REPORTED SMOKE IN CABIN (4/2, 4/6,4/8) BLUE SMOKE IN CABIN WHEN RUNNING RIGHT AC PACK FROM APU.  MAINTENANCE PERSONNEL FOUND OIL LEAKING ON LEFT SIDE OF APU BETWEEN PLENUM AND ACCESSORY GEARBOX DRIVE.  REMOVED TIGHTENED LOOSE OIL LINE AND RE-INSTALLED APU IAW TASK CARD R0594902, OPS AND LEAK CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
